Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any natural substance which i can take instead of high BP medicine?

Is there any thing that I can take for my high blood pressure instead of prescription drugs.? The meds that I am on makes me tired all of the time.
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Ask about a different med. Norvasc works for me. Also stop using salt completely.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor, I am a 65 year old lady , 5.2 in height, weighing 56kg. Have mild diabetis that is under control through medication. Currently my BP fluctuates between 142/80 to 150/90. Recently had red patches in the left eye (painless) which the ophthalmologist diagnosed as a minor superficial blood vessel rupture - conjunctival haemmorage of minor superficial blood vessel , as it was completely painless, he diagnosed it as harmless. It has healed now. However he advised taking Olmesar 20mg to control BP as a precautionary measure. Took a 2nd opinion from another medicine specialist, he prescribed Targit 40 mg. Is it recommended to start HBP medicines with this kind of readings in BP? Which is a better medicine without any side effects? Is it advisable to rely on Natural Supplements like Systolex instead of taking these medicines? Please advice. Regards, SM

doctor1 MD

I just turned 66 years old. My blood pressure is normally around 125/75 or thereabouts. Last week it went up to 140/80. I had been consuming about a quart of strong black coffee every morning and usually a cup in the afternnoon. I have been montoring it for the last 5 days and have been off caffeine for a week now. The readings I have been getting for the last 5 days have ranged from 130/81 down to 126/79. I do not take medicine for high blood pressure. I went to the doctor a week ago and the bp reading was 140/80. There was only one reading taken. He immediate prescribed bp medicine which I have not taken but since I ve given up caffeine it has been slowly dropping back to a normal range for me. Should I be concerned? I don t want to be on bp medicine if I don t need it.

doctor1 MD

I recently experienced an elevated blood pressure of 198/103 while in the dentist s chair awaiting two surgical extractions. The dentist would not start , understandably so. Thereafter I went to see my primary care doctor, whose nurse practitioner gave me a Clonidine pill and a prescription for it. I was previously taking 100mg of Losartan. once a day without side effects. She has me taking Clonidine twice a day. W hile my blood pressure has significantly lowered, I do not like the effect of this medication, especially taking it twice a day. I feel the Circumstances elevated my pressure. This all occurred on Wednesday. I am going back yo see her today at 2pm. I also take a natural supplement called Michael s Blood Pressure factors, which contains Calcium, Magnesium and Hawthorn Berry. I have also looked into a high blood pressure diet, since I believe nutrition plays a huge part in our well-being. I also regularly walk twice a day. What are your thoughts? Damaris Thomas

Recent questions on  Hypertension

doctor1 MD

I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.

doctor1 MD

Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you

doctor1 MD

My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?

doctor1 MD

My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...